Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1977, Volume 45, Issue 8

The Durbin-Watson Test for Serial Correlation with Extreme Sample Sizes or Many Regressors<1989:TDTFSC>2.0.CO;2-D
p. 1989-1996

Kenneth J. White, N. E. Savin

This paper presents extended tables for the Durbin and Watson [3 and 4] bounds test. The tables can be used for samples with 6 to 200 observations and for as many as 20 regressors.

Log In To View Full Content